Algebraic Topology and General Topology

[1] Cohomology of digraphs and (undirected) graphs

ALEXANDER GRIGOR’YAN University of Bielefeld Yong Lin Renmin University of China YURI MURANOV University of Warmia and Mazury Shing-Tung Yau Harvard University

Algebraic Topology and General Topology Combinatorics mathscidoc:1804.02001

ASIAN JOURNAL OF MATHEMATICS, 887-932, 2015.9
[ Download ] [ 2018-04-03 14:32:32 uploaded by linyong01 ] [ 38 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Homotopy Theory for Digraphs

Alexander Grigor’yan University of Bielefeld Yong Lin Renmin University of China Yuri Muranov University of Warmia and Mazury Shing-Tung Yau Harvard University

Algebraic Topology and General Topology Combinatorics mathscidoc:1804.06001

Pure and Applied Mathematics Quarterly, 10, 619-674, 2014
[ Download ] [ 2018-04-03 14:09:54 uploaded by linyong01 ] [ 43 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] The tempered spectrum of a real spherical space

Friedrich Knop Emmy-Noether Zentrum Bernhard Krotz Universitat Paderborn Henrik Schlichtkrull University of Copenhagen

Algebraic Geometry Algebraic Topology and General Topology Arithmetic Geometry and Commutative Algebra Differential Geometry Geometric Analysis and Geometric Topology mathscidoc:1803.43006

Acta Mathematica, 218, (2), 2017
[ Download ] [ 2018-03-01 14:56:38 uploaded by actaadmin ] [ 46 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Cell decomposition of some unitary group Rapoport-Zink spaces

Xu Shen Universität Bonn

Algebraic Topology and General Topology mathscidoc:1707.02001

Mathematische Annalen, 2014.5
[ Download ] [ 2017-07-19 19:05:11 uploaded by yauawardadmin ] [ 155 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] The triviality of the 61-stem in the stable homotopy groups of spheres

Guozhen Wang Shanghai Center for Mathematical Sciences; University of Copenhagen Zhouli Xu Massachusetts Institute of Technology

Algebraic Topology and General Topology mathscidoc:1705.02002

Annals of Mathematics, 186, (2), 501-580, 2017
[ Download ] [ 2017-05-30 08:54:15 uploaded by xuzhouli ] [ 699 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved